Some problems and results in fixed point theory. (English) Zbl 0531.47048

Contemp. Math. 21, 179-187 (1983).
In Atti Accad. Naz. Lincei, VIII. Ser. Rend. Cl. Sci. Fis. Mat. Nat. 57, 194-198 (1975; Zbl 0329.47019) the author posed ten problems on the fixed point theory of nonexpansive mappings. In the Altgeld book (University of Illinois Functional Analysis Seminar, 1975/6, pp. 1-12) he added four further problems. In the present article the author reports on the status of these problems. (Nine of them have been solved while four seem to remain open.) In addition, he discusses related results and he formulates two new problems on holomorphic maps in the Hilbert ball.
For the entire collection see [Zbl 0512.00018].
Reviewer: Chr.Fenske


47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H20 Semigroups of nonlinear operators


Zbl 0329.47019
Full Text: DOI